# SDR CA150224018

- Difficulty date: February 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, ENGINE NR 1 WENT INTO AN UNCOMMANDED AUTOFEATHER.  THE FLIGHT CREW SELECTED POWER MANAGEMENT TO MAINTENANCE AND ENGINE NR 1 RETURNED TO NORMAL OPERATION.  UNEVENTFUL LANDING WAS COMPLETED AT AIRPORT OF ORIGIN.
